BROWSE

Related Researcher

Author

Lee, Chang Hyeong
Stochastic Analysis & Simulation(SAS) Lab
Research Interests
  • Stochastic analysis/computation, epidemic modeling, biological system simulation

ITEM VIEW & DOWNLOAD

Multistage homotopy perturbation method for nonlinear reaction networks

Cited 2 times inthomson ciCited 1 times inthomson ci
Title
Multistage homotopy perturbation method for nonlinear reaction networks
Author
Lee, Chang HyeongPark, Kyung DukJang, Bongsoo
Keywords
Chemical reactions; Homotopy perturbation method; Nonlinear reactions
Issue Date
201308
Publisher
SPRINGER
Citation
JOURNAL OF MATHEMATICAL CHEMISTRY, v.51, no.7, pp.1945 - 1960
Abstract
In this paper, we present the multistage homotopy perturbation method for finding the solution of the chemical kinetics with nonlinear reactions. We develop a general scheme for finding the analytic solution of chemical reaction networks and apply it to motivating chemical examples such as the enzyme kinetics model and the Brusselator model. We illustrate the numerical result for the models and show the accuracy of the method.
URI
Go to Link
DOI
http://dx.doi.org/10.1007/s10910-013-0195-y
ISSN
0259-9791
Appears in Collections:
SNS_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU